Alert archive / Puerto Rico / Flash Flood Watches in 2012
Flash Flood Watch 3, NWS JSJ
NWS JSJ issued this flash flood watch at Jul 30, 2012, 12:29 PM CDT. It took effect at Jul 30, 2012, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2012, 12:29 PM CDT (17:29 UTC)
- In effect from
- Jul 30, 2012, 1:00 PM CDT
- Expired
- Jul 30, 2012, 8:39 PM CDT
- In force
- 8 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
592 WGCA62 TJSJ 301729 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 129 PM AST MON JUL 30 2012 PRZ001>013-VIZ001-002-310900- /O.NEW.TJSJ.FF.A.0003.120730T1800Z-120731T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA... ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES... ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO... LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 129 PM AST MON JUL 30 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR PUERTO RICO AND U.S. VIRGIN ISLANDS. * THROUGH TUESDAY AFTERNOON * AN ACTIVE TROPICAL WAVE WILL CONTINUE TO MOVE ACROSS THE EASTERN CARIBBEAN THIS AFTERNOON INTO THE EVENING HOURS...BRINGING PERIODS OF HEAVY RAIN FROM ACCOMPANYING SHOWERS AND THUNDERSTORMS. MAX PRECIPITABLE WATER VALUES OF NEAR 2.5" IS ASSOCIATED WITH THIS TROPICAL WAVE...AND THIS MOISTURE WHICH IS CLOSE TO 150 PERCENT OF NORMAL...WILL BE ENHANCED BY TOPOGRAPHY TO INCREASE THE FLOODING POTENTIAL OVER THE REGION THROUGH THE NEXT 18 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ AAS/OMS/RAM
1 follow-up statement
247 WGCA62 TJSJ 310139 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 939 PM AST MON JUL 30 2012 PRZ001>006-012-013-VIZ001-002-311000- /O.CAN.TJSJ.FF.A.0003.000000T0000Z-120731T2000Z/ /O.NEW.TJSJ.FF.A.0004.120731T0600Z-120731T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO... COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA...ESPERANZA... ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST... CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED... FREDERIKSTED SOUTHEAST...GROVE PLACE 939 PM AST MON JUL 30 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM AST TUESDAY THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO... CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...NORTH CENTRAL... NORTHEAST...SAN JUAN AND VICINITY...SOUTHEAST AND VIEQUES. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * FROM 2 AM AST TUESDAY THROUGH TUESDAY AFTERNOON * SHOWERS AND THUNDERSTORMS STILL APPEAR LIKELY OVERNIGHT THROUGH TUESDAY AS TROPICAL WAVE CONTINUES TO MOVE ACROSS THE LOCAL AREA. THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS LOOKS TO BE BETWEEN 5 AM AND 11 AM ACROSS EASTERN PUERTO RICO AND THE VIRGIN ISLANDS. SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL AND PRODUCE SEVERAL INCHES OF RAIN IN A SHORT PERIOD OF TIME WHICH MAY LEAD TO FLASH FLOODING OF SMALL STREAMS AND URBAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ PRZ007>011-311000- /O.CAN.TJSJ.FF.A.0003.000000T0000Z-120731T2000Z/ /O.NEW.TJSJ.FF.A.0004.120731T1500Z-120731T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PONCE AND VICINITY-NORTHWEST-WESTERN INTERIOR-MAYAGUEZ AND VICINITY- SOUTHWEST- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...PONCE...AGUADILLA... ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES... ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS 939 PM AST MON JUL 30 2012 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF PUERTO RICO...INCLUDING THE FOLLOWING AREAS...MAYAGUEZ AND VICINITY...NORTHWEST...PONCE AND VICINITY...SOUTHWEST AND WESTERN INTERIOR. * FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON * SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY TUESDAY AFTERNOON ACROSS THE WESTERN HALF OF PUERTO RICO. SHOWERS AND THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL AND PRODUCE FLOODING IN URBAN AND POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Jul 30, 10:28 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 30, 10:28 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
1128 AM AST MON JUL 30 2012
.UPDATE...THE AXIS AND LEADING OF THE ACTIVE TROPICAL WAVE
CONTINUE TO CROSS THE NORTHERN LEEWARDS AND ENTER THE EASTERN
CARIBBEAN. GOOD CONVECTIVE OUTBURSTS WAS NOTED IN AND AROUND THE
NORTHERN PERIPHERY OF THE WAVE WITH SEVERAL OUTFLOWS PROPAGATING
WESTWARD TOWARDS AND AFFECTING PARTS OF THE LOCAL REGION. SO FAR
SURFACE OBSERVATIONS AND MARINE REPORTS SUGGESTS AVERAGE WIND GUSTS
OF 25-30 MPH ACCOMPANYING THE THUNDERSTORMS AND RAIN BANDS/SQUALLS
BUT ISOLATED HIGHER GUSTS WILL REMAIN POSSIBLE TISX REPORTED GUSTS
OF 47 MPH. AS PREVIOUSLY MENTIONED...EXPECT INCREASING CLOUDINESS
AND DETERIORATION IN THE WEATHER CONDITIONS ACROSS THE LOCAL
ISLANDS AND SURROUNDING WATERS DURING THE REST OF THE DAY AND
CONTINUING THROUGH TUESDAY...AS THE WAVE AND ASSOCIATED MOISTURE
FIELD SPREADS ACROSS THE REGION. ONLY MINOR ADJUSTMENTS WERE MADE
TO THE SHORT TERM FORECAST GRIDS FOR NOW BASED ON PRESENT
CONDITIONS AND LATEST GFS MODEL GUIDANCE WHICH HAD A FAIRLY GOOD
HANDLE ON THE PRESENT WEATHER PATTERN. REMAINDER OF THE FORECAST
AND REASONING LOOKED GOOD FOR NOW.
&&
.AVIATION UPDATE...SHRA/ISOLD TSRA WITH SCT-BKN CLD LYRS BTW 018-050K
FT CONTD TO MOVE WESTWARDS ACROSS ERN AND BTW NRN LEEWARDS AND VIRGIN
ISLANDS. CLUSTERS OF CONVECTIVE OUTFLOWS NOTED IN ADVANCE OF THE APPROACHING
TROPICAL WAVE EN ROUTE BTW PR AND THE NRN LEEWARDS WITH ISOLD EMBEDDED
CB WITH MAX TOPS ESTIMATED BTW 300-350K FT...ESPECIALLY VCNTY TCNM...TKPN...
AND TAPA. EXPCT THIS AND ADDITONAL CONVECTIVE ACTIVITY TO CONTINUE WESTWARD
AND BRIEFLY AFFECT TISX AND TIST DURG REST OF AFTN...THEN SPREAD ACROSS
PR...TJSJ...TJNR AND THE REST OF THE TAF SITES...AS PREVIOUSLY MENTIONED.
SFC WND GUST OF 25-35 KTS OR HIGHER WILL BE LIKELY AT ALL TAF SITES
LATER TODAY ESPECIALLY ACCOMPANYING THE MODERATE TO STRONG TSTMS.
&&
.PREV DISCUSSION... /ISSUED 555 AM AST MON JUL 30 2012/
SYNOPSIS...AN ACTIVE TROPICAL WAVE LOCATED OVER THE LESSER
ANTILLES THIS MORNING WILL AFFECT THE REGION TONIGHT THROUGH AT
LEAST WEDNESDAY. UPPER LEVEL RIDGE WILL DOMINATE THE REGION AFTER
THE PASSAGE OF THE WAVE. A SURFACE LOW PRESSURE AREA...LOCATED IN
THE FAR EASTERN ATLANTIC IS FORECAST TO APPROACH THE CARIBBEAN
WATERS BY THE WEEKEND.
DISCUSSION...BANDS OF MOISTURE ASSOCIATED WITH THE LEADING EDGE OF
AN ACTIVE TROPICAL WAVE...HAVE BEEN AFFECTING PUERTO RICO AND THE
U.S. VIRGIN ISLANDS THIS MORNING. ISOLATED TO SCATTERED SHOWERS
WITH ISOLATED THUNDERSTORMS WILL CONTINUE TO PROPAGATE
WESTWARD...AFFECTING MOST OF PUERTO RICO WITH FAST MOVING PASSING
SHOWERS THE REST OF THE MORNING HOURS THROUGH EARLY IN THE
AFTERNOON. FOR THIS AFTERNOON...AVAILABLE MOISTURE ASSOCIATED WITH
THE WAVE WILL COMBINE WITH DAYTIME HEATING AND LOCAL EFFECT...PROMISE
TO BRING AN ACTIVE AFTERNOON...MAINLY ACROSS THE CORDILLERA
CENTRAL AND THE MUNICIPALITIES OF SOUTHWESTERN PUERTO RICO. LATER
TONIGHT...THE ACTIVE WEATHER ASSOCIATE WITH THE WAVE...WILL MOVE
OVER PUERTO RICO AND THE U.S. VIRGIN ISLANDS...BRINGING WITH
IT...NUMEROUS SHOWERS WITH THUNDERSTORMS AND STRONG GUSTY WINDS.
LATEST GFS90 MODEL RUN ACCUMULATIVE PRECIPITATION...INDICATED
BETTER CHANCES FOR RAINFALL OVER THE EASTERN HALF OF PUERTO RICO
AND OVER THE U.S. VIRGIN ISLANDS TONIGHT. HOWEVER...LOCAL
EFFECTS...IN ADDITION TO THE PASSAGE OF THE WAVE...PROMISE TO
BRING NUMEROUS SHOWERS OVER MOST OF THE AREA. AFTER THE PASSAGE OF
THE WAVE LATE TUESDAY...SOUTHEAST WINDS ARE EXPECTED TO BRING
MOISTURE FROM THE DEEP TROPICS WHICH WILL MAINTAIN UNSETTLED
WEATHER THROUGH AT LEAST WEDNESDAY NIGHT. FOR THE LATER PART OF
THE WEEK...AN UPPER LEVEL RIDGE AND A DRIER AIR MASS AT LOWER
LEVEL OF THE ATMOSPHERE WILL LIMIT THE SHOWER ACTIVITY FROM
THURSDAY THROUGH AT LEAST NEXT WEEKEND. IN FACT...PROG SOUNDINGS
INDICATED PRECIPITABLE WATER VALUE WILL GO AS HIGH AS 2.25 INCHES
BY TUESDAY...AND THEN WILL DROP TO NEAR 1.3 INCHES SUNDAY. IN THE LONG
TERM...COMPUTER MODELS INDICATED A SURFACE LOW LOCATED EARLY THIS
MORNING IN THE FAR EASTERN ATLANTIC...WILL CONTINUE TO MOVE WEST
AND IS EXPECTED TO APPROACH THE CARIBBEAN WATERS BY SUNDAY. WILL
CONTINUE TO MONITOR THIS FEATURE NEXT FEW DAYS.
AVIATION...GENERALLY EXPECT PREVAILING VFR CONDITIONS TO CONTINUE
ACROSS THE LOCAL ISLANDS AND AT ALL TAF SITES THROUGH EARLY
THIS AFTERNOON...BEFORE MORE FREQUENT MVFR...WITH LOCAL IFR
CONDITIONS...IN SCATTERED TO NUMEROUS SHOWERS AND ISOLATED TO
SCATTERED THUNDERSTORMS SPREAD ACROSS/DEVELOP OVER THE AREA IN
ASSOCIATION WITH THE TROPICAL WAVE THIS AFTERNOON AND TONIGHT.
MARINE...A TROPICAL WAVE WILL CONTINUE MOVING ACROSS THE EASTERN CARIBBEAN
DURING THE REST OF THE DAY...AND WILL BRING AN INCREASE IN WINDS
AND SEAS TO THE REGIONAL WATERS TONIGHT THROUGH AT LEAST TUESDAY
AFTERNOON. HAZARDOUS SEA CONDITIONS ARE EXPECTED TO DEVELOP ACROSS
THE LOCAL ATLANTIC OFF SHORE WATERS. SMALL CRAFT ADVISORY WILL GO
INTO EFFECT LATE TONIGHT FOR THE OFFSHORE ATLANTIC WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 90 78 89 78 / 60 60 60 40
STT 89 80 89 80 / 60 60 60 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT AST
TUESDAY NIGHT FOR ATLC WATERS OF PUERTO RICO AND USVI FROM
10NM TO 19.5N.
&&
09/23Hazardous weather outlook, Jul 30, 4:32 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 532 AM AST MON JUL 30 2012 AMZ710>745-PRZ001>013-310945- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 532 AM AST MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN ACTIVE TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE REGION TONIGHT GENERATING SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL TONIGHT THROUGH TUESDAY. MARINE CONDITIONS WILL DETERIORATE IN THE NEXT 18 TO 24 HOURS AS THE TROPICAL WAVE MOVES ACROSS THE REGIONAL WATERS. A SMALL CRAFT ADVISORY WILL BE IN IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING DUE TO WINDS AND CHOPPY SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TRAILING MOISTURE ASSOCIATED TO THE TROPICAL WAVE IS EXPECTED TO LINGER THROUGH AT LEAST WEDNESDAY...MAINTAINING SHOWERS AND THUNDERSTORM ACTIVITY ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE APPRECIATED MAINLY LATER TONIGHT AND TUESDAY MORNING. AMZ715-725-VIZ001-002-310945- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 532 AM AST MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN ACTIVE TROPICAL WAVE IS FORECAST TO MOVE ACROSS THE REGION THIS EVENING GENERATING SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL THROUGH TUESDAY. TRAILING MOISTURE ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO LINGER THROUGH AT LEAST WEDNESDAY...MAINTAINING SHOWERS AND THUNDERSTORM ACTIVITY ACROSS THE REGION. MARINE CONDITIONS WILL DETERIORATE IN THE NEXT 18 TO 24 HOURS AS THE TROPICAL WAVE MOVES ACROSS THE REGIONAL WATERS. A SMALL CRAFT ADVISORY WILL BE IN IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING DUE TO WINDS AND CHOPPY SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TRAILING MOISTURE ASSOCIATED TO THE TROPICAL WAVE IS EXPECTED TO LINGER THROUGH AT LEAST WEDNESDAY...MAINTAINING SHOWERS AND THUNDERSTORM ACTIVITY ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE APPRECIATED MAINLY LATER TONIGHT AND TUESDAY MORNING.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:32 AM CDT | Small Craft Advisory | JSJ | 36 hr | |
| Jul 30, 2:07 PM CDT | Areal Flood Advisory | JSJ | 113 min |
Nearby
Flash Flood Watches in Puerto Rico, 2012Flash Flood Watches in U.S. Virgin Islands, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.